# SDR CA991028070

- Difficulty date: October 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B-99
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 50524558
- Condition: Shorted
- Location: Cockpit
- Component: 505245711
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

(CAN) AFTER TAKEOFF, NOTICED FUMES IN COCKPIT.  NON-ESSENTIAL ELECTRICS WERE SHUT OFF AND EMERGENCY DECLARED.  CREW REPORTED THAT THEY HAD NOTICED WATER AROUND THE CIRCUIT BREAKER PANELS.    ENGINEER INSPECTED THE AIRCRAFT AND FOUND SOURCE OF FUMES TO BE COMING FROM THE RUDDER TRIM LIGHTED PANEL WHICH HAD A SINGED LIGHT BULB WHICH HAD PREVIOUSLY SHORTED OUT.  PANEL REMOVED.   AIRCRAFT GROUND RUN FOR 45 MINUTES.  ALL SYSTEMS WERE OK.  CIRCUIT BREAKER PANELS WERE CHECKED FOR WATER AND FOUND TO BE DRY.  AIRCRAFT TTSN: 33,860.2 HRS.
